# SDR SWAA2025061068419

- Difficulty date: May 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA 2025-309272<[01] TOOL USED ON STEP 6 UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25;[02] EVALUATED FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-70-51-1A-1.ALLOWABLE DAMAGE 1 PARAGRAPH 4 STEP H. (2) (B) FIGURE 103 DETAIL N. E-E. SEE INDIVIDUAL SIGN OFF BELOW.;[03] COMPLETED TASK CERTIFIED;[04] CORRECTED STEP 2 EVALUATED FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA AND FOUND OUT OFF LIMITS IAW B737-700 SRM 53-70-51-1A-1.ALLOWABLE DAMAGE 1 PARAGRAPH 4 STEP H. (2) (B) FIGURE 103 DETAIL N. G-G. SEE TTG8Q010BLZU FOR REPAIR ACTIONS. SEE INDIVIDUAL SIGN OFF BELOW.;[05] EVALUATED FLOOR BEAM LOCATED BS 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA AND FOUND OUT OFF LIMITS IAW B737-700 SRM 53-70-51-1A-1.ALLOWABLE DAMAGE 1 PARAGRAPH 4 STEP H. (2) (B) FIGURE 103 DETAIL N. G-G. SEE TTG8Q010BLZU FOR REPAIR ACTIONS. SEE INDIVIDUAL SIGN OFF BELOW.
